# SDR UPS03840713

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COME ON AND GO OFF DURING FLIGHT.  ALL OTHER INDICATIONS NORMAL.  TROUBLESHOT EMERGENCY EXIT LIGHTS.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT  BATTERY AND RELAY UNIT.  PERFORMED OPERATIONAL TEST PER MM 33-50-01.  OK FOR SERVICE.
